# SDR JJBA20251024071

- Difficulty date: September 8, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR BEAMS AT FRAME 22 SOFT SIDE OF THE SERVICE DOOR.  INSTALLED NEW FLOOR BEAM BETWEEN FR 22-24 AFT SDIE OF THE SERVICE DOOR.
